Duality in the Problems of Optimal Control

نویسنده

  • E. N. MAHMUDOV
چکیده

Sufficient condition for optimality is derived for the problem under consideration on the basis of the apparatus of locally conjugate mappings,and duality theorems are proved.A sufficient condition for an extremum is an extremal relation for the direct and dual problems.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Exponential membership function and duality gaps for I-fuzzy linear programming problems

Fuzziness is ever presented in real life decision making problems. In this paper, we adapt the pessimistic approach tostudy a pair of linear primal-dual problem under intuitionistic fuzzy (I-fuzzy) environment and prove certain dualityresults. We generate the duality results using exponential membership and non-membership functions to represent thedecision maker’s satisfaction and dissatisfacti...

متن کامل

Duality for vector equilibrium problems with constraints

‎In the paper‎, ‎we study duality for vector equilibrium problems using a concept of generalized convexity in dealing with the quasi-relative interior‎. ‎Then‎, ‎their applications to optimality conditions for quasi-relative efficient solutions are obtained‎. ‎Our results are extensions of several existing ones in the literature when the ordering cones in both the objective space and the constr...

متن کامل

Conjugate convex functions, duality, and optimal control problems I: Systems governed by ordinary differential equations

This paper presents a general and complete duality theory for optimal control of systems governed by linear ordinary differential equations with a convex cost criterion. Existence theorems for optimal control problems are obtained using the duality theory and a direct relationship between duality and Pontryagin's Maximum Principle is exhibited. Finally, applications to decomposition of optimal ...

متن کامل

Duality and Optimality Conditions for Infinite Dimensional Optimization Problems

Using a nonsymmetric duality for abstract continuous convex control problems opti-mality conditions are derived for calculating the primal and dual solutions in the case of linear on state depending dual operators. Functional and pointwise conditions are considered. Subject: 49K22, 49K27, 49N15, 90C42. Keywords: abstract optimal control , nonsymmetric duality, suucient conditions of optimality,...

متن کامل

A note on symmetric duality in vector optimization problems

In this paper, we establish weak and strong duality theorems for a pair of multiobjective symmetric dual problems. This removes several omissions in the paper "Symmetric and self duality in vector optimization problem, Applied Mathematics and Computation 183 (2006) 1121-1126".

متن کامل

On the duality of quadratic minimization problems using pseudo inverses

‎In this paper we consider the minimization of a positive semidefinite quadratic form‎, ‎having a singular corresponding matrix $H$‎. ‎We state the dual formulation of the original problem and treat both problems only using the vectors $x in mathcal{N}(H)^perp$ instead of the classical approach of convex optimization techniques such as the null space method‎. ‎Given this approach and based on t...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2003